# SDR MASA200600720

- Difficulty date: March 9, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N504MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10066
- Aircraft time: 7,981 hours, 5,417 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Detector
- Part number: 5913163
- Part serial: A0429
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 7,984 hours, 5,418 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7004 PHX - MX REPORTED A FLAPS HALF SPEED MESSAGE.  MX REPLACED 2 SKEW SENSORS AND A SSCU.
